Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fvez1

need of help

Recommended Posts

hello, i havent been at the board in about a year since takin accutane. i finished accutane around oct of 2003 of accutane and my skin was clear

i would get a break out here and there but nothin big

at start of summer i noticed i start breakin out again

my acne has come back. i know have pimples on the side of my temple and alot of little ones on my forehead area. i still do get them on my nose area too. i thought i was done wit acne but know i dont know wut to do . i have a doctor appointment thrusday and i dont know if i should go back to accutane.

thanks for listenen

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×